Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unitary braid representations with finite image

Michael Larsen and Eric Rowell

Algebraic & Geometric Topology 8 (2008) 2063–2079
Bibliography
1 B Bakalov, A Kirillov Jr., Lectures on tensor categories and modular functors, University Lecture Series 21, Amer. Math. Soc. (2001) MR1797619
2 J S Birman, B Wajnryb, Markov classes in certain finite quotients of Artin's braid group, Israel J. Math. 56 (1986) 160 MR880289
3 A Borel, J Tits, Éléments unipotents et sous-groupes paraboliques de groupes réductifs. I, Invent. Math. 12 (1971) 95 MR0294349
4 P Etingof, D Nikshych, V Ostrik, On fusion categories, Ann. of Math. $(2)$ 162 (2005) 581 MR2183279
5 P Etingof, E Rowell, S Witherspoon, Braid group representations from twisted quantum doubles of finite groups, Pacific J. Math. 234 (2008) 33 MR2375313
6 E Formanek, Braid group representations of low degree, Proc. London Math. Soc. $(3)$ 73 (1996) 279 MR1397691
7 E Formanek, W Lee, I Sysoeva, M Vazirani, The irreducible complex representations of the braid group on $n$ strings of degree $\le n$, J. Algebra Appl. 2 (2003) 317 MR1997750
8 M H Freedman, M J Larsen, Z Wang, The two-eigenvalue problem and density of Jones representation of braid groups, Comm. Math. Phys. 228 (2002) 177 MR1911253
9 D M Goldschmidt, V F R Jones, Metaplectic link invariants, Geom. Dedicata 31 (1989) 165 MR1012438
10 V F R Jones, Braid groups, Hecke algebras and type $\mathrm{II}_1$ factors, from: "Geometric methods in operator algebras (Kyoto, 1983)", Pitman Res. Notes Math. Ser. 123, Longman Sci. Tech. (1986) 242 MR866500
11 V F R Jones, On a certain value of the Kauffman polynomial, Comm. Math. Phys. 125 (1989) 459 MR1022523
12 V Landazuri, G M Seitz, On the minimal degrees of projective representations of the finite Chevalley groups, J. Algebra 32 (1974) 418 MR0360852
13 E C Rowell, From quantum groups to unitary modular tensor categories, from: "Representations of algebraic groups, quantum groups, and Lie algebras", Contemp. Math. 413, Amer. Math. Soc. (2006) 215 MR2263097
14 G M Seitz, The maximal subgroups of classical algebraic groups, Mem. Amer. Math. Soc. 67 (1987) MR888704
15 G M Seitz, Maximal subgroups of exceptional algebraic groups, Mem. Amer. Math. Soc. 90 (1991) MR1048074
16 R Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc. 80, Amer. Math. Soc. (1968) 108 MR0230728
17 I Sysoeva, Dimension $n$ representations of the braid group on $n$ strings, J. Algebra 243 (2001) 518 MR1850645
18 V G Turaev, Quantum invariants of knots and $3$–manifolds, de Gruyter Studies in Math. 18, Walter de Gruyter & Co. (1994) MR1292673
19 B Wajnryb, A braidlike presentation of $\mathrm{Sp}(n,p)$, Israel J. Math. 76 (1991) 265 MR1177345